# SDR REXA2015111101088

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, BETWEEN FS 333 & FS 349, STRINGER 20R.  REMOVED CORRODED INTERCOSTAL IAW SRM 51-42-06 & 51-42-11.  LOCATED & DRILLED NEW INTERCOSTAL IAW SRM 51-40-11.  NEW INTERCOSTAL REQUIRES INSTALL.  INSTALLED NEW INTERCOSTAL & INSTALLED BETWEEN FS 333.00 & FS 349.00 IAW SRM 51-42-06 & 51-42-21.  NO FURTHER ACTION REQUIRED.  SUMMARY STATEMENT REQUIRED.
